# SDR ASOA20140626154

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606009
- Condition: Corroded
- Location: Frames 53-59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEFT SEAT TRACK NR 6 CORRODED, AND GOUGED FRAMES 53-59.  MAINTENANCE BLENDED SEAT TRACK AND IS WITHIN LIMITS OF SRM 53-00-11.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
